CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Finite Rank Bergman-Toeplitz and Bargmann-Toeplitz Operators in Many Dimensions

Grigori Rozenblioum (Institutionen för matematiska vetenskaper, matematik) ; N. Shirokov
Complex Analysis and Operator Theory (1661-8254). Vol. 4 (2010), 4, p. 767-775.
[Artikel, refereegranskad vetenskaplig]

The recent theorem by D. Luecking that finite rank Toeplitz-Bergman operators must be generated by a measure consisting of finitely many point masses is carried over to the higher-dimensional case.

Nyckelord: Bergman spaces, Bargmann spaces, Toeplitz operators, schrodinger-operators, asymptotics, space



Denna post skapades 2011-01-03. Senast ändrad 2012-02-17.
CPL Pubid: 132253

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematisk analys

Chalmers infrastruktur